# SDR SWAA2024011634699

- Difficulty date: December 22, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500D-520; BL0; WL208; INTERCOSTAL ANGLE IS CRACKED.<[01] VERIFIED;[02] REMOVED AND REPLACED INTERCOSTAL ANGLE AT BS 500D-520; BL0; WL208 PER SRM 51-40-05-0G-0 AND PER DRAWING 143A5400.;[03] VERIFIED CORRECTIVE ACTION 2.;[04] REMOVED AND REPLACED BS 500D-520; BL0; WL208; INTERCOSTAL ANGLE PER SRM 51-40-05-0G-0 AND PER DRAWING 143A5400 AND MAINTENANCE WAS ACCOMPLISHED ON STEP 1;[05] VERIFIED CORRECTIVE ACTION ITEM 4.;[06] VERIFIED MEASUREMENT TABLE COMPLETED.
